# SDR O2GA2019042699001

- Difficulty date: April 17, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N990H
- Make and model: Cessna 680SOV
- Aircraft serial: 6800506
- Aircraft time: 1,216 hours, 724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Lt Mlg
- Part time: 1,216 hours, 724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE 'L' CAS MESSAGE AND LEFT GEAR WILL NOT RETRACT. MAINTENANCE REPLACED THE LEFT LANDING GEAR UP-LOCK SWITCH. OPERATION CHECKS COMPLIED WITH AND AIRCRAFT WAS RETURNED TO SERVICE.
